# SDR RAAAOOB1079

- Difficulty date: December 4, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- Aircraft time: 60,041 hours, 41,783 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Amplifier
- Part number: 1783180902
- Condition: Defective
- Location: E/E Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O'S COMPASS 35 DEGREES OFF WITH NO SYNC IND.  CHANGED COMPASS AMP RACK AT ANC RAMP OPS CHECK GOOD PER RAA GMM.
